CSN Login
Members Online: 4

You are here

Butt Jelly

MoonDragon's picture
MoonDragon
Posts: 194
Joined: Jun 2005

Pardon my crudeness in title, I'm not sure exactly what to call it! hehehehe

Ever since I was midway through chemo and radiation, I started passing a clear jelly. I usually have a horrible, horrible stomach ache followed by a huge bowel movement when I usually only go bits and pieces. Then for the rest of the day I pass only this clear jelly. I'm wondering if anyone else has experienced this. My onc says it's due to radiation, my radiologist says it's due to chemo and I never quite get any answer. Anyone have any clues?

Thanks!

Jorie

dkill1
Posts: 6
Joined: Jul 2006

I do seem to remember something like this happening to me when I went through chemo. I just assumed it was extra chemo that made it through my body. I had forgotten this since it has been awhile since I had the chemo. At the time, it seemed scary but you have given me a good laugh today. Thanks,
Debbi

msccolon's picture
msccolon
Posts: 1956
Joined: Oct 2004

I have to agree, thanks for the laugh! Even though you only got a single response, i am willing to bet you got a lot of reads! Did that say BUTT JELLY?! I didn't get any clear jelly stuff, but I do tend to have diarrhea very often while on chemo. I didn't have radiation... is it mucus?

Kimmy Poo's picture
Kimmy Poo
Posts: 33
Joined: Feb 2021

Yeah I have butt jelly sometimes and this is I think DOO to colon resection after colon cancer. I still get it sometimes and here it is 9 years later.

Glad we think alike! Cheers

Subscribe to Comments for "Butt Jelly"